# SDR SWIA202162059

- Difficulty date: October 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DAMAGE TO RH AILERON CAUSED BY UNCOMMANDED DEPLOYMENT OF RH OUTBOARD FLAP     (C-CHECK RO 10/29/2021)    BLENDED AILERON EDGE IAW CRJ 700 SRM 51-12-00-001-001-A01 FOUND OUT OF LIMITS INSTALLED NON FLUSH PATCH REPAIR IAW CRJ 700 SRM 57-61-01-201-001-A01 INSTALLED AILERON IAW CRJ 700 AMM 27-15-01-400-801-A01 / OPS TEST GOOD RIG CHECK GOOD / C/W TASK CARD 51-900-1002-SKY. / SEE JOB 710149113 OP 4 CAMP 23653614 FOR TASK CARD 27-900-1001-SKY COMPLIANCE FOR AILERON INSTALLATION / COMPLIED WITH SKYWEST FORM M-337
